A trace formula for semi-simple Lie algebras
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 32 (1980) no. 3, pp. 203-219.
@article{AIHPA_1980__32_3_203_0,
     author = {Gould, M. D.},
     title = {A trace formula for semi-simple {Lie} algebras},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {203--219},
     publisher = {Gauthier-Villars},
     volume = {32},
     number = {3},
     year = {1980},
     mrnumber = {579960},
     zbl = {0437.17001},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1980__32_3_203_0/}
}
TY  - JOUR
AU  - Gould, M. D.
TI  - A trace formula for semi-simple Lie algebras
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1980
SP  - 203
EP  - 219
VL  - 32
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1980__32_3_203_0/
LA  - en
ID  - AIHPA_1980__32_3_203_0
ER  - 
%0 Journal Article
%A Gould, M. D.
%T A trace formula for semi-simple Lie algebras
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1980
%P 203-219
%V 32
%N 3
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPA_1980__32_3_203_0/
%G en
%F AIHPA_1980__32_3_203_0
Gould, M. D. A trace formula for semi-simple Lie algebras. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 32 (1980) no. 3, pp. 203-219. http://www.numdam.org/item/AIHPA_1980__32_3_203_0/

[1] H. Casimir, Proc. Koninkl. Akad. Amsterdam, t. 34, 1931, p. 844. | Zbl

[2] G. Racah, Rend. Atti. Accad. Naz. Lincei, t. 8, 1950, p. 108. | MR | Zbl

[3] I.M. Gel'Fand, Mat. Sbovnik, t. 26 (68), Nr. 1, 1950, p. 103. | MR | Zbl

[4] C. Chevalley, Amer. J. Math., t. 77, 1955, p. 778. | MR | Zbl

[5] A. Klein, J. Math. Plays., t. 10, 1963, p. 1283.

L.C. Biedenharn, J. Math. Phys., t. 4, 1963, p. 436. | MR | Zbl

V. Bargmann and M. Moshinsky, Nucl. Phys., t. 18, 1960, p. 697. | MR | Zbl

B. Gruber and L. O'Raiffeartaigh, J. Math. Phys., t. 5, 1964, p. 1796. | Zbl

[6] V.S. Popov and A.M. Perelomov, Sov. J. Nucl. Phys., t. 5, 1967, p. 489

and V.S. Popov and A.M. Perelomov, Sov. J. Nucl. Phys., t. 3, 1966, p. 676. | MR

J.D. Louck and L.C. Biedenharn, J. Math. Phys., t. 11, 1970, p. 2368. | MR | Zbl

M.C.K. Aguilera-Navarro and V.C. Aguilera-Navarro, J. Math. Phys., t. 17, 1976, p. 1173. | Zbl

M.K.F. Wong and H.Y. Yeh, J. Math. Phys., t. 16, 1975, p. 1239. | MR | Zbl

C.O. Nwachuka and M.A. Rashid, J. Math. Phys., t. 17, 1976, p. 1611. | Zbl

H.S. Green, J. Austral. Math. Soc., t. 19 (Series B), 1975, p. 129. | MR | Zbl

[7] I.N. Bernstein, I.M. Gel'Fand and S.I. Gel'Fand, J. Funct. Anal., t. 5, 1971, p. 1. | Zbl

[8] B. Kostant, J. Funct. Anal., t. 20, 1975, p. 257. | Zbl

[9] S. Okubo, J. Math. Phys., t. 12, 1977, p. 2382.

[10] S.A. Edwards, J. Math. Phys., t. 1, 1978, p. 164. | Zbl

[11] J.D. Louck and L.C. Biedenharn, J. Math. Phys., t. 11, 1970, p. 2368 (See Appendix B). | MR | Zbl

[12] A.U. Klimyk, Trans. Amer. Math. Soc., t. 76, 1968. | Zbl

[13] J.E. Humphreys, Introduction to Lie Algebras and Representation Theory, Springer-Verlag, New York, Heidelberg, Berlin, 1972. | MR | Zbl

[14] J. Dixmier, Enveloping Algebras, North-Holland Publ., Amsterdam, New York, Oxford. | MR | Zbl

[15] R. Steinberg, Bull. Amer. Math. Soc., t. 67, 1961, p. 406. | MR | Zbl

[16] B. Kostant, Trans. Amer. Math. Soc., t. 93, 1959, p. 53. | MR | Zbl

[17] M.D. Gould, On the Matrix Elements of the U(N) Generators, submitted to J. Math. Phys., and | Zbl

M.D. Gould, An Infinitesimal Approach to Semi-Simple Lie Groups and Raising and Lowering Operators of O(N) and U(N), to appear in J. Math. Phys. | MR | Zbl